Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Studies on two-dimensional transonic flows of a compressible fluid. II


Authors: S. Tomotika and K. Tamada
Journal: Quart. Appl. Math. 8 (1950), 127-136
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/36627
MathSciNet review: 36627
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Falkovich, S. V. A class of Laval nozzles, Appl. Math. Mech [Akad. Nauk. USSR, Prikl. Mat. Mekh.] 11, 223-230 (1947). In Russian (see Math. Pros. 9, 390). MR 0023680
  • [2] Carrier, G. F. and Ehlers, F. E. On some singular solutions of the Tricomi equation, Q. Appl. Math. 6, 331 (1948). MR 0027119

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/36627
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society